# SDR 01FDEA00436

- Difficulty date: June 13, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CRUISE NR 2 FUEL PUMPS ON, ALL CROSS FEEDS OPEN, TANK NR 1 & 3 FUEL PUMP OFF.  FUEL STILL BURN TANK TO ENG.  *S/D*  REMOVED AND REPLACED ACT ASSY PER MM 28-22-011-4, REMOVED AND REPLACED CANNON PLUG D40 REF 727-200 MM CH 20.
